Alert archive / Pennsylvania / River Flood Warnings in 2014

River Flood Warning 9, NWS State College, PA

May 16, 2014Cumberland County, York County, Pennsylvania

NWS State College, PA issued this river flood warning at May 16, 2014, 10:31 AM EDT for Cumberland County, York County, Pennsylvania. It took effect at May 16, 2014, 6:03 PM EDT. It was in force for 20 hr.

The area

The outline as issued.

The facts

Issued
May 16, 2014, 10:31 AM EDT (14:31 UTC)
In effect from
May 16, 2014, 6:03 PM EDT
Expired
May 17, 2014, 2:00 PM EDT
In force
20 hr
Issued by
NWS State College, PA
Area
Storm-based polygon
Flood severity
Minor

Counties Cumberland County, PA, York County, PA

The radar

The State College radar (KCCX), 123 km from the middle of the area, began a volume at 14:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Yellow Breeches Creek near Camp Hill (CPHP1). The gauge peaked at 7.57 ft at May 16, 2014, 3:00 PM EDT.

actionminormoderate51005/1605/1705/18
Action stage
6 ft
Minor stage
7 ft
Moderate stage
9 ft
Major stage
13 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 01571500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

106 
WGUS41 KCTP 161431
FLWCTP
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE, PA
1031 AM EDT FRI MAY 16 2014

...THE NATIONAL WEATHER SERVICE IN STATE COLLEGE, PA HAS ISSUED A 
FLOOD WARNING FOR THE FOLLOWING RIVERS IN PENNSYLVANIA...

  YELLOW BREECHES CREEK NEAR CAMP HILL

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...NEVER DRIVE CARS THROUGH FLOODED AREAS!!  THE WATER 
MAY BE TOO DEEP TO ALLOW SAFE PASSAGE.  MOST DEATHS THAT OCCUR DURING
FLOODING ARE RELATED TO VEHICLES TRYING TO CROSS FLOODED ROADWAYS.

AN UPDATE TO THIS PRODUCT WILL BE ISSUED THIS AFTERNOON.

&&

PAC041-133-170231-
/O.NEW.KCTP.FL.W.0009.140516T2214Z-140517T1800Z/
/CPHP1.1.ER.140516T2214Z.140517T0000Z.140517T1200Z.UU/
1031 AM EDT FRI MAY 16 2014

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE, PA HAS ISSUED A 

* FLOOD WARNING FOR 
  THE YELLOW BREECHES CREEK NEAR CAMP HILL
* FROM THIS EVENING TO SATURDAY AFTERNOON...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 10 AM FRIDAY THE STAGE WAS...6.2 FEET.
* FLOOD STAGE IS 7.0 FEET.
* MINOR FLOODING IS FORECAST.
* THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND
  CREST AT 7 TO 8 FEET AFTER MIDNIGHT TONIGHT. THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY TOMORROW MORNING.
* AT 7.0 FEET...LOW LYING AREAS IN THE GREEN LANE FARMS DEVELOPMENT 
  ON THE RIGHT BANK OF YELLOW BREECHES CREEK BEGIN TO FLOOD.  A 
  MOBILE HOME PARK NEAR WILLIAMS GROVE IS ALSO AFFECTED BY HIGH 
  WATER.

&&

LAT...LON 4023 7686 4023 7685 4016 7689 4015 7693
      4018 7695 4023 7692 4023 7689   

$$
1 follow-up statement
736 
WGUS81 KCTP 162206
FLSCTP
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE STATE COLLEGE, PA
606 PM EDT FRI MAY 16 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
PENNSYLVANIA...

  PENNS CREEK NEAR PENNS CREEK
  SHERMAN CREEK AT SHERMANS DALE
  CONODOGUINET CREEK NEAR HOGESTOWN
  YELLOW BREECHES CREEK NEAR CAMP HILL

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...NEVER DRIVE CARS THROUGH FLOODED AREAS!!  THE WATER 
MAY BE TOO DEEP TO ALLOW SAFE PASSAGE.  MOST DEATHS THAT OCCUR DURING
FLOODING ARE RELATED TO VEHICLES TRYING TO CROSS FLOODED ROADWAYS.

AN UPDATE TO THIS PRODUCT WILL BE ISSUED LATE THIS EVENING.

&&

PAC099-170813-
/O.EXT.KCTP.FL.W.0007.000000T0000Z-140517T0813Z/
/SMDP1.2.ER.140516T1134Z.140516T1700Z.140517T0213Z.NO/
606 PM EDT FRI MAY 16 2014

THE FLOOD WARNING CONTINUES FOR
  THE SHERMAN CREEK AT SHERMANS DALE.
* AT 5 PM FRIDAY THE STAGE WAS 11.4 FEET AND FALLING.
* FLOOD STAGE IS 9.0 FEET.
* MINOR FLOODING IS FORECAST.
* THE RIVER WILL CONTINUE FALLING TO BELOW FLOOD STAGE BY TONIGHT.
* AT 11.0 FEET...A NUMBER OF HOMES ALONG RIVER ROAD AND OTHER LOW 
  LYING AREAS ADJACENT TO SHERMAN CREEK ARE AFFECTED BY HIGH WATER.

&&

LAT...LON 4036 7726 4035 7719 4037 7713 4036 7709
      4031 7716 4031 7725             

$$

PAC109-119-171006-
/O.EXT.KCTP.FL.W.0008.000000T0000Z-140517T1600Z/
/PNCP1.1.ER.000000T0000Z.140516T1845Z.140517T1000Z.NO/
606 PM EDT FRI MAY 16 2014

THE FLOOD WARNING CONTINUES FOR
  THE PENNS CREEK NEAR PENNS CREEK.
* AT 6 PM FRIDAY THE STAGE WAS 9.8 FEET AND FALLING.
* FLOOD STAGE IS 8.0 FEET.
* MINOR FLOODING IS FORECAST.
* THE RIVER WILL CONTINUE FALLING TO BELOW FLOOD STAGE BY TOMORROW 
  MORNING.
* AT 10.0 FEET...HIGH WATER OVERFLOWS BOTH BANKS. SEVERAL HOMES AND 
  COTTAGES ON THE LEFT OR NORTH BANK ARE AFFECTED. MANY SECONDARY 
  ROADS ALONG THE CREEK ARE CLOSED DUE TO HIGH WATER LEVELS.

&&

LAT...LON 4089 7712 4089 7705 4089 7698 4086 7698
      4085 7706 4086 7711             

$$

PAC041-171006-
/O.EXT.KCTP.FL.W.0010.000000T0000Z-140518T0355Z/
/HGSP1.1.ER.140516T2115Z.140517T1200Z.140517T2155Z.NO/
606 PM EDT FRI MAY 16 2014

THE FLOOD WARNING CONTINUES FOR
  THE CONODOGUINET CREEK NEAR HOGESTOWN.
* AT 6 PM FRIDAY THE STAGE WAS 8.0 FEET AND RISING.
* FLOOD STAGE IS 8.0 FEET.
* MINOR FLOODING IS FORECAST.
* THE RIVER WILL CREST NEAR 8.5 FEET BY TOMORROW MORNING. THE RIVER 
  WILL FALL BELOW FLOOD STAGE TOMORROW AFTERNOON.
* AT 8.0 FEET...LOW LYING AREAS IN THE VICINITY OF ERB'S BRIDGE 
  ROAD...PROWELL ROAD...STONE SPRING LANE...AND OYSTER MILL ROAD ARE 
  FLOODED.

&&

LAT...LON 4023 7747 4028 7713 4031 7692 4023 7689
      4020 7715 4015 7748             

$$

PAC041-133-170600-
/O.EXT.KCTP.FL.W.0009.140516T2203Z-140517T0600Z/
/CPHP1.1.ER.140516T1508Z.140517T0000Z.140517T0000Z.UU/
606 PM EDT FRI MAY 16 2014

THE FLOOD WARNING CONTINUES FOR
  THE YELLOW BREECHES CREEK NEAR CAMP HILL.
* UNTIL THIS EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 6 PM FRIDAY THE STAGE WAS 7.1 FEET AND FALLING.
* FLOOD STAGE IS 7.0 FEET.
* MINOR FLOODING IS FORECAST.
* THE RIVER WILL FALL BELOW FLOOD STAGE THIS EVENING.
* AT 9.0 FEET...A NUMBER OF HOMES IN THE GREEN LANE FARMS DEVELOPMENT
  ARE AFFECTED BY HIGH WATER.  CEDAR CLIFF DRIVE ON THE LEFT BANK 
  UPSTREAM FROM THE BRIDGE IS INUNDATED. CREEKWOOD DRIVE HAS SEVERAL 
  FEET OF WATER ON IT, AND WATER IS APPROACHING HOMES.

&&

LAT...LON 4023 7686 4023 7685 4016 7689 4015 7693
      4018 7695 4023 7692 4023 7689   

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this river flood warning went out at May 16, 6:46 AM EDT, 3 hours 45 minutes earlier.

Area forecast discussion, May 16, 6:46 AM EDT, 3 hours 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
646 AM EDT FRI MAY 16 2014

.SYNOPSIS...
A WAVY COLD FRONT WILL MOVE EAST OF THE AREA TODAY. COOLER
AND DRIER WEATHER IS IN STORE TODAY THROUGH THE UPCOMING
WEEKEND...FOLLOWED BY MILDER CONDITIONS TOWARD THE END OF
NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
A SLOW MOVING...WAVY COLD FRONT IS ABOUT HALF WAY THROUGH THE
FORECAST AREA AT THIS HOUR. STRONG FORCING UNDER THE INTENSE
UPPER JET ENTRANCE REGION IS SUPPORTING STRONG LOW-MID LEVEL
FRONTOGENESIS/MOISTURE CONVERGENCE. PWATS IN EXCESS OF 1.5" ARE
SURGING INTO THE REGION ON A SSE LOW-MID LEVEL LEVEL JET OF
40-60KTS.

THE FRONT WILL PROGRESS SLOWLY EAST TODAY...WITH SOME LOCALIZED
FLOODING POSSIBLE AS WIDESPREAD RAINFALL OF 1.5-2.5"
RESULTS...WITH MUCH OF THE RAIN FALLING IN A SHORT AMOUNT OF TIME
AS WAVES OF TROPICAL DOWNPOURS RACE NORTH THROUGH THE AREA.

RUC TIMING OF THE FRONT SHOWS IT CLEARING MOST OF THE FCST AREA BY
MID TO LATE MORNING...BUT THERE ARE INDICATIONS THAT THE FRONT
COULD HANG UP OVER SERN PA WITH LOCALLY HEAVY RAIN LINGERING INTO
THE AFTERNOON OVER SOME OF MY MIDDLE AND LOWER SUSQ VALLEY
COUNTIES.

SOME ABNORMALLY CHILLY AIR IS SLATED TO COME IN ON THE BACK SIDE
OF THE COLD FRONT. LAV GUIDANCE SHOWS TEMPS OVER NW PA FALLING FOR
MUCH OF THE MORNING...WITH SOME READINGS IN THE MID 40S POSSIBLE
BEFORE A SMALL REBOUND INTO THE LOWER 50S TAKES PLACE FOR THE
AFTERNOON. FOR THE REMAINDER OF THE REGION...THE DAYTIMES HIGHS
WILL BE EARLY IN THE DAY..WITH THE EXCEPTION OF THE FAR EASTERN
COUNTIES WHERE THE FRONT WILL TAKE ITS TIME PASSING.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM SATURDAY/...
THE LAGGING UPPER TROUGH WILL BRING THE CHANCE OF SCATTERED
SHOWERS OVERNIGHT...ESPECIALLY IN THE WEST. AS GROSS AS IT MAY
BE...850 TEMPS GO BELOW ZERO IN THE WEST BY 12Z...SO I WOULDN'T BE
SURPRISED IF SOME NORMAL COLDER HIGHER ELEVATIONS SEE A WET SNOW
FLAKE OR TWO MIX IN. I DON'T SEE IT AS BEING ENOUGH OF A THREAT
TO MENTION SO IT WILL NOT FIND ITS WAY INTO THE FORECAST AT THIS
STAGE.

SATURDAY WILL SEE A FAIR AMOUNT OF CLOUDS...THE POSSIBILITY OF
SCATTERED SHOWERS AND IT WILL BE BREEZY AND COOL. DAYTIMES HIGHS
WILL AVERAGE ABOUT 5 TO 15 DEGREES BELOW NORMAL.

&&

.LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...
AN AMPLIFIED UPPER TROF WILL DOMINATE THE PATTERN INTO THE EARLY
PART OF NEXT WEEK BEFORE A SLIGHT REBOUND IN UPPER HEIGHTS TAKES
PLACE...ALLOWING FOR A RETURN OF MILDER AIR.

THE UPPER LOW/TROUGH WILL HELP SUPPORT THE DEVELOPMENT OF DAYTIME
STRATOCU AND SOME SCATTERED RAIN SHOWERS SUNDAY...AND POSSIBLY
EVEN MONDAY BEFORE UPPER HEIGHTS START TO RISE AND THE LOW LIFTS
OUT. SUNDAY NIGHT COULD BRING SOME FROSTY CONDITIONS...AND
POSSIBLY SOME HEADLINES AS NWRN AREAS SEE TEMPS DIP INTO THE LOW
TO MID 30S. IT WILL BE CHILLY ON SATURDAY NIGHT AS WELL...BUT THE
THINKING NOW IS THAT THERE WILL BE ENOUGH CLOUDS TO THWART FROST
FORMATION.

MILDER AIR SHOULD MAKE A RETURN STARTING ABOUT TUESDAY...BUT WE
WILL ALSO SEE A RETURN TO UNSETTLED CONDITIONS AS WE THE SOUTHERN
EDGE OF THE WESTERLIES APPROACH AND WE BECOME VULNERABLE TO
UPSTREAM CONVECTION SPILLING OVER FROM SOUTHERN CANADA AND THE
GREAT LAKES.

&&

.AVIATION /12Z FRIDAY THROUGH TUESDAY/...
BACK EDGE OF STEADY RAIN NOW STARTING TO MOVE EASTWARD.
THUS WILL MAKE SOME MINOR ADJUSTMENTS ON 12Z TAF PACKAGE.

OVERALL...A SE FLOW OF TROPICAL AIR IS KEEPING HEAVY RAIN
ACROSS MOST OF THE AREA. AS THE UPPER LVL TROUGH GOES MORE
NEGATIVE TILT...THE FRONT AND BACK EDGE OF THE RAIN WILL
STILL BE SLOW TO MOVE REAL FAST. IT MAY BE 21Z UNTIL THINGS
IMPROVE AT LNS.

THUS EXPECT HEAVY RAIN...GUSTY WINDS...AND IFR AND MVFR
CONDITIONS INTO THIS AFT.

IMPROVING CONDITIONS ARE EXPECTED FOR THE WEEKEND INTO
NEXT WEEK...AS VERY DRY AIR WORKS INTO THE AREA.

.OUTLOOK...
SAT-TUE...NO SIG WX EXPECTED.

&&

.HYDROLOGY...
THE MAIN POTENTIAL FOR FLOODING OF POOR DRAINAGE AREAS AND SMALL
STREAMS WILL BE CONTINUING THROUGH THE MORNING HOURS ACROSS THE
CENTRAL AND EASTERN ZONES. THE HIGH PWATS...GOOD LLVL MOISTURE
CONVERGENCE...AND INDIVIDUAL CELL MOTIONS TO THE NORTH /WITHIN THE
OVERALL BROADER AREA OF MODERATE RAIN THAT WILL BE MOVING SLOWLY
EAST/ WILL ALL LEAD TO A WIDESPREAD 1.5 TO 2.5 INCHES OF RAIN.
THERE IS A THREAT FOR SOME LARGER STREAMS AND SMALLER RIVERS -
MAINLY IN THE WEST - TO EVENTUALLY EXCEED BANKFULL.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH THIS EVENING FOR PAZ028-037-041-042-
046-049>053-056>059-063>066.
FLASH FLOOD WATCH UNTIL 2 PM EDT THIS AFTERNOON FOR PAZ004>006-
010>012-017>019-024>027-033>036-045.

&&

SYNOPSIS...LA CORTE/MARTIN
NEAR TERM...LA CORTE
SHORT TERM...LA CORTE
LONG TERM...LA CORTE
AVIATION...MARTIN
HYDROLOGY...ROSS
Hazardous weather outlook, May 16, 4:14 AM EDT, 6 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
414 AM EDT FRI MAY 16 2014

PAZ004>006-010>012-017>019-024>027-033>036-045-170815-
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-
SOMERSET-BEDFORD-FULTON-FRANKLIN-SOUTHERN CLINTON-
414 AM EDT FRI MAY 16 2014

...FLASH FLOOD WATCH IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

AREAS OF FROST WILL BE POSSIBLE SUNDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ028-037-041-042-046-049>053-056>059-063>066-170815-
JUNIATA-TIOGA-NORTHERN LYCOMING-SULLIVAN-SOUTHERN LYCOMING-UNION-
SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-
LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER-
414 AM EDT FRI MAY 16 2014

...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, May 16, 7:44 AM EDT, 2 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
744 AM EDT FRI MAY 16 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0703 AM     FLOOD            SE CARLISLE             40.20N  77.20W
05/16/2014                   CUMBERLAND         PA   BROADCAST MEDIA

            WALNUT BOTTOM ROAD CLOSED WITH ONE STRANDED VEHICLE

&&

EVENT NUMBER CTP1400010

JMC
Local storm report, May 16, 8:29 AM EDT, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
829 AM EDT FRI MAY 16 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0823 AM     FLOOD            2 N RAUCHTOWN           41.15N  77.24W
05/16/2014                   LYCOMING           PA   911 CALL CENTER

            FOX ROAD CLOSED DUE TO FLOODING

&&

EVENT NUMBER CTP1400011

JMC
Local storm report, May 16, 8:37 AM EDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
837 AM EDT FRI MAY 16 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0655 PM     TSTM WND DMG     DUNCANNON               40.40N  77.03W
05/15/2014                   PERRY              PA   SOCIAL MEDIA

            TREES REPORTED DOWN NEAR DUNCANNON

0658 PM     TSTM WND DMG     5 S LIVERPOOL           40.50N  76.99W
05/15/2014                   PERRY              PA   911 CALL CENTER

            LARGE TREE DOWN BLOCKING HUGGINS ROAD

0700 PM     TSTM WND DMG     LOCK HAVEN              41.14N  77.45W
05/15/2014                   CLINTON            PA   TRAINED SPOTTER

            CARPORT BLOWN OVER. WINDOWS BLOWN OUT.

0703 AM     FLOOD            SE CARLISLE             40.20N  77.20W
05/16/2014                   CUMBERLAND         PA   BROADCAST MEDIA

            WALNUT BOTTOM ROAD CLOSED WITH ONE STRANDED VEHICLE

0823 AM     FLOOD            2 N RAUCHTOWN           41.15N  77.24W
05/16/2014                   LYCOMING           PA   911 CALL CENTER

            FOX ROAD CLOSED DUE TO FLOODING

&&

EVENT NUMBER CTP1400012 CTP1400009 CTP1400008 CTP1400010 CTP1400011

EVANEGO
Local storm report, May 16, 8:48 AM EDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
848 AM EDT FRI MAY 16 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0840 AM     FLOOD            CHAMBERSBURG            39.93N  77.66W
05/16/2014                   FRANKLIN           PA   PEMA

            SEVERAL ROAD CLOSURES DUE TO FLOODING ACROSS FRANKLIN
            COUNTY

&&

EVENT NUMBER CTP1400013

EVANEGO
Local storm report, May 16, 9:54 AM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
954 AM EDT FRI MAY 16 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0655 PM     TSTM WND DMG     DUNCANNON               40.40N  77.03W
05/15/2014                   PERRY              PA   SOCIAL MEDIA

            TREES REPORTED DOWN NEAR DUNCANNON

0658 PM     TSTM WND DMG     5 S LIVERPOOL           40.50N  76.99W
05/15/2014                   PERRY              PA   911 CALL CENTER

            LARGE TREE DOWN BLOCKING HUGGINS ROAD

0700 PM     TSTM WND DMG     LOCK HAVEN              41.14N  77.45W
05/15/2014                   CLINTON            PA   TRAINED SPOTTER

            CARPORT BLOWN OVER. WINDOWS BLOWN OUT.

0602 AM     FLOOD            MOUNT PLEASANT          40.56N  77.38W
05/16/2014                   JUNIATA            PA   PEMA

            WATER RESCUE REPORTED IN WALKER TWP

0602 AM     FLOOD            SIGLERVILLE             40.74N  77.53W
05/16/2014                   MIFFLIN            PA   PEMA

            WATER RESCUE REPORTED IN ARMAGH TWP

0703 AM     FLOOD            SE CARLISLE             40.20N  77.20W
05/16/2014                   CUMBERLAND         PA   BROADCAST MEDIA

            WALNUT BOTTOM ROAD CLOSED WITH ONE STRANDED VEHICLE

0820 AM     FLOOD            2 E FAYETTEVILLE        39.91N  77.53W
05/16/2014                   FRANKLIN           PA   PEMA

            EVACUATIONS DUE TO HIGH WATER IN GREENE TWP.

0823 AM     FLOOD            2 N RAUCHTOWN           41.15N  77.24W
05/16/2014                   LYCOMING           PA   911 CALL CENTER

            FOX ROAD CLOSED DUE TO FLOODING

0840 AM     FLOOD            CHAMBERSBURG            39.93N  77.66W
05/16/2014                   FRANKLIN           PA   PEMA

            SEVERAL ROAD CLOSURES DUE TO FLOODING ACROSS FRANKLIN
            COUNTY

0900 AM     FLOOD            MIDDLEBURY CENTER       41.84N  77.27W
05/16/2014                   TIOGA              PA   PEMA

            A STRETCH OF ROUTE 287 IS CLOSED DUE TO HIGH WATER IN
            MIDDLEBURY TWP

0943 AM     FLOOD            HUNTINGDON              40.50N  78.01W
05/16/2014                   HUNTINGDON         PA   PEMA

            SEVERAL ROAD CLOSURES ACROSS HUNTINGDON COUNTY DUE TO
            HIGH WATER

&&

EVENT NUMBER CTP1400012 CTP1400009 CTP1400008 CTP1400014 CTP1400015
CTP1400010 CTP1400016 CTP1400011 CTP1400013 CTP1400017 CTP1400018

EVANEGO
Local storm report, May 16, 10:07 AM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1007 AM EDT FRI MAY 16 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0655 PM     TSTM WND DMG     DUNCANNON               40.40N  77.03W
05/15/2014                   PERRY              PA   SOCIAL MEDIA

            TREES REPORTED DOWN NEAR DUNCANNON

0658 PM     TSTM WND DMG     5 S LIVERPOOL           40.50N  76.99W
05/15/2014                   PERRY              PA   911 CALL CENTER

            LARGE TREE DOWN BLOCKING HUGGINS ROAD

0700 PM     TSTM WND DMG     LOCK HAVEN              41.14N  77.45W
05/15/2014                   CLINTON            PA   TRAINED SPOTTER

            CARPORT BLOWN OVER. WINDOWS BLOWN OUT.

0602 AM     FLOOD            MOUNT PLEASANT          40.56N  77.38W
05/16/2014                   JUNIATA            PA   PEMA

            WATER RESCUE REPORTED IN WALKER TWP

0602 AM     FLOOD            SIGLERVILLE             40.74N  77.53W
05/16/2014                   MIFFLIN            PA   PEMA

            WATER RESCUE REPORTED IN ARMAGH TWP

0703 AM     FLOOD            SE CARLISLE             40.20N  77.20W
05/16/2014                   CUMBERLAND         PA   BROADCAST MEDIA

            WALNUT BOTTOM ROAD CLOSED WITH ONE STRANDED VEHICLE

0708 AM     FLOOD            PHILLIPS                41.94N  77.48W
05/16/2014                   TIOGA              PA   911 CALL CENTER

            A STRETCH OF ROUTE 249 IS CLOSED DUE TO HIGH WATER IN
            WESTFIELD TWP.

0708 AM     FLOOD            CHARLESTON              41.77N  77.24W
05/16/2014                   TIOGA              PA   911 CALL CENTER

            A STRETCH OF CHARLESTON RD WAS CLOSED DUE TO HIGH WATER
            IN CHARLESTON TWP

0737 AM     FLOOD            2 N SWEDEN VALLEY       41.79N  77.95W
05/16/2014                   POTTER             PA   911 CALL CENTER

            A MUDSLIDE OCCURRED ALONG NORTH HOLLOW RD IN SWEDEN TWP

0820 AM     FLOOD            2 E FAYETTEVILLE        39.91N  77.53W
05/16/2014                   FRANKLIN           PA   PEMA

            EVACUATIONS DUE TO HIGH WATER IN GREENE TWP.

0823 AM     FLOOD            2 N RAUCHTOWN           41.15N  77.24W
05/16/2014                   LYCOMING           PA   911 CALL CENTER

            FOX ROAD CLOSED DUE TO FLOODING

0840 AM     FLOOD            CHAMBERSBURG            39.93N  77.66W
05/16/2014                   FRANKLIN           PA   PEMA

            SEVERAL ROAD CLOSURES DUE TO FLOODING ACROSS FRANKLIN
            COUNTY

0900 AM     FLOOD            MIDDLEBURY CENTER       41.84N  77.27W
05/16/2014                   TIOGA              PA   PEMA

            A STRETCH OF ROUTE 287 IS CLOSED DUE TO HIGH WATER IN
            MIDDLEBURY TWP

0943 AM     FLOOD            HUNTINGDON              40.50N  78.01W
05/16/2014                   HUNTINGDON         PA   PEMA

            SEVERAL ROAD CLOSURES ACROSS HUNTINGDON COUNTY DUE TO
            HIGH WATER

&&

EVENT NUMBER CTP1400012 CTP1400009 CTP1400008 CTP1400014 CTP1400015
CTP1400010 CTP1400019 CTP1400020 CTP1400021 CTP1400016 CTP1400011
CTP1400013 CTP1400017 CTP1400018

EVANEGO

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 15, 8:00 PM EDTSpecial Weather StatementCTPTioga30 min
May 15, 8:33 PM EDTSpecial Weather StatementCTPColumbia, Montour, Northumberland, Sullivan27 min
May 16, 12:15 AM EDTAreal Flood AdvisoryCTPAdams, Bedford, Blair, Cameron, Centre, Clearfield and 13 more6 hr
May 16, 3:46 AM EDTAreal Flood WarningCTPCentre, Clinton, Cumberland, Huntingdon, Juniata, Mifflin and 3 more6 hr
May 16, 6:02 AM EDTAreal Flood WarningCTPAdams, Centre, Cumberland, Dauphin, Franklin, Huntingdon and 7 more6 hr
May 16, 6:09 AM EDTAreal Flood AdvisoryCTPBlair, Cameron, Centre, Clearfield, Clinton, Dauphin and 13 more4 hr
May 16, 6:28 AM EDTAreal Flood WarningCTPSomerset3 hr
May 16, 7:00 AM EDTAreal Flood WarningCTPCentre, Clinton, Lycoming, Montour, Northumberland, Sullivan and 2 more3 hr
May 16, 7:17 AM EDTAreal Flood AdvisoryCTPColumbia, Dauphin, Lebanon, Lycoming, Montour, Northumberland and 2 more3 hr
May 16, 7:22 AM EDTRiver Flood WarningCTPHuntingdon26 hr
May 16, 7:31 AM EDTAreal Flood AdvisoryCTPDauphin, Lancaster, Lebanon, Schuylkill, York3 hr
May 16, 8:02 AM EDTRiver Flood WarningCTPPerry20 hr
May 16, 8:07 AM EDTRiver Flood WarningCTPSnyder, Union26 hr
May 16, 9:58 AM EDTAreal Flood WarningCTPCentre, Clinton, Lycoming, Montour, Northumberland, Sullivan and 2 more2 hr
May 16, 10:06 AM EDTAreal Flood AdvisoryCTPSomerset3 hr
May 16, 10:09 AM EDTAreal Flood AdvisoryCTPColumbia, Dauphin, Lebanon, Lycoming, Montour, Northumberland and 2 more3 hr
May 16, 10:13 AM EDTAreal Flood AdvisoryCTPDauphin, Lancaster, Lebanon, Schuylkill, York3 hr
May 16, 11:58 AM EDTAreal Flood WarningCTPAdams, Centre, Cumberland, Dauphin, Franklin, Huntingdon and 7 more5 hr
May 16, 2:53 PM EDTRiver Flood WarningCTPCumberland38 hr

Nearby

River Flood Warnings in Pennsylvania, 2014Every river flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.